| Catalog Number |
2260-0500 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set had connection issues.The following information was received by the initial reporter with the following verbatim.It was reported by customer that iv tubing not staying spiked in bag.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.